Existence and Convergence for Fixed Points of Non-Lipschitzian Mappings in Banach Spaces without Uniform Convexity
Commun. Korean Math. Soc. 2000 Vol. 15, No. 2, 275-284
Jong Soo Jung, Yeol Je Cho, Daya Ram Sahu
Dong-A University, Gyeongsang National University, Shri Shankaracharya College of Engineering
Abstract : The existence and convergence theorems for fixed points of mappings of asymptotically nonexpansive type are established in Banach spaces with a weakly continuous duality mapping but without uniform convexity.
Keywords : Fixed point, asymptotically nonexpansive mapping, weakly continuous duality mapping
MSC numbers : Primary 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd